# SDR R61A2019082219862

- Difficulty date: August 19, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000176
- Aircraft time: 40,047 hours, 24,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT DISARM OR OPEN.  ADJUSTED L1 DOOR EVACUATION SLIDE FLOOR FITTINGS IAW AMM 52-10-21, OPS CHECK GOOD AT THIS TIME.
